# SDR 2001FA0000406

- Difficulty date: August 29, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N94157
- Make and model: Univar 415C
- Aircraft serial: 1480
- Engine: Cont C75*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING ROD KNUCKLE BROKE AS AIRCRAFT WAS BEING REPOSITIONED AFTER LOG.  THIS ROD HAS BROKEN NUMEROUS TIMES IN THE PAST, KNOW OF 3 RODS BREAKING IN THE PAST.
